# SDR VNAA20250127047

- Difficulty date: December 8, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: SH6707554278
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19), HYD PLATES (2EAS) ON LH/RH MAIN WHEEL WELL AND RH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET). CORRECTIVE ACTION: CONNECTORS SUPPORT PLATES LH/RH (PX33, PX17, PX34, PX19) MAIN WHEEL WELL WERE EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-00-101-001-A01 AND WERE REPLACED PER CRJ700 SRM 51-42-21-001-001-A01. CORROSION ON HYD PLATES (2EAS) ON LH/RH MAIN WHEEL WELL AND RH MLG HYDRAULIC LINES SUPPORT PLATE (IN BK, LG EXT, LG RET) WAS REMOVED PER CRJ700 SRM 51-21-06-001-001-A01 AND EVALUATED WITHIN LIMITS PER CRJ700 SRM 53-00-00-101-001-A01.
